# SDR EIAA20120424039

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 119,549 hours, 28,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL1317
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-5 DOOR 1 EA SILL EMERGENCY LIGHT INOP.  RELAMPED L-5 DOOR.  EMERGENCY SILL LIGHT IAW BOEING 747 AMM  33-51-05.  OPS CHECK GOOD IAW BOEING 747 MM. 33-51-05.
